# SDR CALA9601846

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16201
- Make and model: Boeing 737130
- Aircraft serial: 19018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Condition: Corroded
- Location: E/E Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND E AND E DOOR CUTOUT BEAR STRAP CORRODED AT FORWARD SIDE OF CUTOUT.  STRINGER 29 WAS REMOVED AND CORROSION WAS REMOVED FROM SKIN AND BEAR STRAP IAW SRM 51-10-6.  A REPAIR SECTION WAS FABRICATED AND INSTALLED IAW SRM 51-40-3 AND 51-30-2.
